Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 74, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 10, 2014, 3:23 AM PDT. It took effect at Oct 10, 2014, 3:00 PM PDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2014, 3:23 AM PDT (10:23 UTC)
- In effect from
- Oct 10, 2014, 3:00 PM PDT
- Expired
- Oct 13, 2014, 9:00 AM PDT
- In force
- 66 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
659 WHUS76 KEKA 101023 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 AM PDT FRI OCT 10 2014 ...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY... PZZ475-101830- /O.NEW.KEKA.SC.Y.0074.141010T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 AM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY. * WINDS...NW 10 TO 20 KT...BECOMING 15 TO 25 KT THIS AFTERNOON. WINDS WILL EASE EARLY NEXT WEEK. * WAVES/SEAS...N 3 FT AT 6 SECONDS AND NW 3 FT AT 17 SECONDS...BECOMING 8 FT AT 8 SECONDS AND 12 FT AT 16 SECONDS BY SATURDAY AFTERNOON. SEAS WILL BEGIN TO EASE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-101830- /O.NEW.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 AM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY. * WINDS...NW 5 TO 15 KT...BECOMING 15 TO 25 BY SATURDAY. * WAVES/SEAS...W TO NW 4 FT AT 15 SECONDS...BECOMING NW 6 TO 9 FT AT 8 SECONDS AND 12 FT AT 17 SECONDS BY SATURDAY. SEAS WILL BEGIN TO EASE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
14 follow-up statements
826 WHUS76 KEKA 101612 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 AM PDT FRI OCT 10 2014 ...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY... PZZ475-110015- /O.CON.KEKA.SC.Y.0074.141010T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 912 AM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM MONDAY... * WINDS...NW 10 TO 20 KT...BECOMING 15 TO 25 KT THIS AFTERNOON. WINDS WILL EASE EARLY NEXT WEEK. * WAVES/SEAS...N 3 FT AT 6 SECONDS AND NW 3 FT AT 17 SECONDS... BECOMING 8 FT AT 8 SECONDS AND 12 FT AT 16 SECONDS BY SATURDAY AFTERNOON. SEAS WILL BEGIN TO EASE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-110015- /O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 AM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM MONDAY... * WINDS...NW 5 TO 15 KT...BECOMING 15 TO 25 BY SATURDAY. * WAVES/SEAS...W TO NW 4 FT AT 15 SECONDS...BECOMING NW 6 TO 9 FT AT 8 SECONDS AND 12 FT AT 17 SECONDS BY SATURDAY. SEAS WILL BEGIN TO EASE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS76 KEKA 102211 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 PM PDT FRI OCT 10 2014 ...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY... PZZ475-110615- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 PM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 15 TO 25 KT TONIGHT INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ON SATURDAY. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES...N SHORT PERIOD WAVES 5 FT AT 7 SECONDS TONIGHT BUILDING TO 11 FT AT 9 SECONDS BY SATURDAY NIGHT. NW LONG PERIOD WAVES 5 FT AT 18 SECONDS TONIGHT BUILDING TO 12 FT BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-110615- /O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 PM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM MONDAY... * WINDS...N 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 BY SATURDAY. * WAVES/SEAS...SMALL N SHORT PERIOD WAVES TONIGHT...BUILDING TO 9 FT AT 7 SECONDS BY SATURDAY NIGHT. W TO NW LONG PERIOD WAVES 5 FT AT 20 SECONDS TONIGHT BUILDING TO 12 FT AT 18 SECONDS BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
136 WHUS76 KEKA 110549 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1049 PM PDT FRI OCT 10 2014 ...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY... PZZ475-111400- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1049 PM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT TONIGHT INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ON SATURDAY. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES...N SHORT PERIOD WAVES 5 FT AT 7 SECONDS TONIGHT BUILDING TO 11 FT AT 9 SECONDS BY SATURDAY NIGHT. NW LONG PERIOD WAVES 5 FT AT 18 SECONDS TONIGHT BUILDING TO 12 FT BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-111400- /O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1049 PM PDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY... * WINDS...N 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 BY SATURDAY. * WAVES/SEAS...SMALL N SHORT PERIOD WAVES TONIGHT...BUILDING TO 9 FT AT 7 SECONDS BY SATURDAY NIGHT. W TO NW LONG PERIOD WAVES 5 FT AT 20 SECONDS TONIGHT BUILDING TO 12 FT AT 18 SECONDS BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
811 WHUS76 KEKA 110947 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 AM PDT SAT OCT 11 2014 ...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS TODAY (10/11/14)... PZZ475-111800- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 AM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT....INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ON SATURDAY. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES...SHORT PERIOD WAVES N 8 FT AT 7 SECONDS...AND LONG PERIOD WAVES BUILDING TO W 9 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN AN OVERALL SEA STATE UP TO 12 TO 15 FT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-111800- /O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 AM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT TODAY. GUSTS UP TO 30 KT POSSIBLE OFFSHORE AND NEAR CAPE MENDOCINO AND POINT ARENA. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD WAVES N 5 TO 7 FT AT 7 SECONDS...AND LONG PERIOD WAVES BUILDING TO 9 TO 11 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN AN OVERALL SEA STATE UP TO 11 TO 14 FT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
877 WHUS76 KEKA 111205 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 505 AM PDT SAT OCT 11 2014 ...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS TODAY... PZZ450-112015- /O.EXA.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 505 AM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY. * WINDS...N 5 TO 15 KT TODAY...INCREASING TO 10 TO 15 KT THIS AFTERNOON. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD WAVES N 6 FT AT 7 SECONDS...AND LONG PERIOD WAVES BUILDING TO 9 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN AN OVERALL SEA STATE UP TO 10 TO 13 FT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-112015- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 505 AM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT....INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES...SHORT PERIOD WAVES N 9 FT AT 7 SECONDS...AND LONG PERIOD WAVES BUILDING TO W 9 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN AN OVERALL SEA STATE UP TO 12 TO 15 FT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-112015- /O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 505 AM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT TODAY. GUSTS UP TO 30 KT POSSIBLE OFFSHORE AND NEAR CAPE MENDOCINO AND POINT ARENA. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD WAVES N 6 TO 8 FT AT 7 SECONDS...AND LONG PERIOD WAVES BUILDING TO 9 TO 11 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN AN OVERALL SEA STATE UP TO 11 TO 14 FT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
491 WHUS76 KEKA 111615 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 915 AM PDT SAT OCT 11 2014 ...LARGE LONG PERIOD SWELL WILL BUILD TODAY... PZZ475-120015- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 915 AM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 15 TO 25 KT TODAY...INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT BY THIS EVENING. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES...SHORT PERIOD N WAVES 8 FT AT 7 SECONDS...AND LONG PERIOD W WAVES BUILDING TO 9 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN SEAS UP TO 13 TO 16 FT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-470-120015- /O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 915 AM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WINDS...N INCREASING TO 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE TODAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD N WAVES 5 FT AT 6 SECONDS...AND LONG PERIOD W WAVES BUILDING TO 9 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN AN OVERALL SEAS UP TO 10 TO 13 FT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
911 WHUS76 KEKA 112201 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 PM PDT SAT OCT 11 2014 ...LARGE LONG PERIOD SWELL WILL CONTINUE TO BUILD THROUGH TONIGHT... PZZ450-455-470-120615- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 PM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE THROUGH SUNDAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD N WAVES BUILDING TO 7 TO 9 FT AT 8 SECONDS...AND LONG PERIOD W WAVES BUILDING TO 10 TO 12 FT AT 18 SECONDS TONIGHT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120615- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 PM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS EVENING. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES...SHORT PERIOD N WAVES BUILDING TO 10 TO 12 FT AT 9 SECONDS...AND LONG PERIOD W WAVES BUILDING TO 10 TO 12 FT AT 18 SECONDS TONIGHT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS76 KEKA 120314 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 814 PM PDT SAT OCT 11 2014 ...LARGE LONG PERIOD SWELL WILL CONTINUE TO BUILD THROUGH TONIGHT... PZZ450-455-470-475-121115- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 814 PM PDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE THROUGH SUNDAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD N WAVES BUILDING TO 7 TO 9 FT AT 8 SECONDS...AND LONG PERIOD W WAVES BUILDING TO 10 TO 12 FT AT 18 SECONDS TONIGHT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
142 WHUS76 KEKA 120926 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 AM PDT SUN OCT 12 2014 ...LARGE LONG PERIOD SWELL WILL CONTINUE TO PROPAGATE ACROSS COASTAL WATERS TODAY... PZZ450-455-470-475-121730- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 AM PDT SUN OCT 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE THROUGH SUNDAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD N WAVES TO 7 TO 9 FT AT 8 SECONDS...AND 3 TO 5 FT AT 7 SECONDS NEAR SHORE. LONG PERIOD W WAVES 10 TO 12 FT AT 17 SECONDS TODAY. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS76 KEKA 121617 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 917 AM PDT SUN OCT 12 2014 ...LARGE LONG PERIOD SWELL WILL CONTINUE TO PROPAGATE ACROSS COASTAL WATERS TODAY... PZZ450-455-470-475-130030- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 917 AM PDT SUN OCT 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE THROUGH TONIGHT. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. * WAVES/SEAS...SHORT PERIOD N WAVES TO 7 TO 9 FT AT 8 SECONDS OFFSHORE AND 3 TO 5 FT AT 7 SECONDS NEAR SHORE THROUGH TONIGHT. LONG PERIOD W WAVES 13 TO 15 FT AT 17 SECONDS TODAY SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
826 WHUS76 KEKA 122215 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 PM PDT SUN OCT 12 2014 ...LARGE LONG PERIOD SWELL WILL GRADUALLY DIMINISH TONIGHT AND MONDAY... PZZ450-455-470-475-130615- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 PM PDT SUN OCT 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 15 TO 25 KT OFFSHORE AND 5 TO 15 KT NEAR SHORE THROUGH TONIGHT. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY IN THE COMING WEEK. * WAVES/SEAS...SHORT PERIOD N TO NW WAVES 6 FT AT 8 SECONDS OFFSHORE THROUGH TONIGHT. LONG PERIOD W TO NW WAVES 10 TO 12 FT AT 15 SECONDS TONIGHT...CONTINUING TO SUBSIDE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
134 WHUS76 KEKA 130355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT SUN OCT 12 2014 ...LARGE LONG PERIOD SWELL WILL GRADUALLY DIMINISH TONIGHT AND MONDAY... PZZ450-455-470-475-131200- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PDT SUN OCT 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT OFFSHORE AND 5 TO 15 KT NEAR SHORE THROUGH TONIGHT. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DIMINISH EARLY IN THE COMING WEEK. * WAVES/SEAS...SHORT PERIOD N TO NW WAVES 6 FT AT 8 SECONDS OFFSHORE THROUGH TONIGHT. LONG PERIOD W TO NW WAVES 10 TO 12 FT AT 15 SECONDS TONIGHT...CONTINUING TO SUBSIDE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
964 WHUS76 KEKA 130935 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PDT MON OCT 13 2014 PZZ450-455-470-475-131600- /O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 15 TO 25 KT OFFSHORE AND 5 TO 15 KT NEAR SHORE. WINDS WILL DIMINISH TO 5 TO 10 KT BY THIS AFTERNOON. * WAVES/SEAS...W TO NW WAVES 10 TO 12 FT AT 15 SECONDS...DIMINISHING TO 8 TO 9 FT AT 14 SECONDS BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS76 KEKA 131554 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PDT MON OCT 13 2014 PZZ450-455-470-475-131700- /O.EXP.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PDT MON OCT 13 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... WESTERLY SWELL WILL CONTINUE TO SUBSIDE LATE THIS MORNING...DROPPING BELOW ADVISORY LEVEL. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED AGAIN WITH THE NEXT SWELL TRAIN MID WEEK. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 3:10 PM PDT, 12 hours 13 minutes earlier.
Area forecast discussion, Oct 9, 3:10 PM PDT, 12 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 310 PM PDT THU OCT 9 2014 .SYNOPSIS...DRY CONDITIONS WILL PERSIST THROUGH THE WEEKEND. WET AND COOLER WEATHER CONDITIONS WILL RETURN NEXT WEEK. && .DISCUSSION...STRATUS HAS BEEN MUCH MORE PERSISTENT AT THE COAST TODAY COMPARED TO THE LAST FEW. IT DID EXTEND DEEPER INTO THE RIVER VALLEYS OVERNIGHT BUT BURNED OFF BY NOON. EXPECT VERY SIMILAR CONDITIONS TONIGHT AS NORTH AND NORTHWEST FLOW CONTINUES TO PUMP SHALLOW MOIST AIR ONTO THE COAST AND INTO THE RIVER VALLEYS. A WEAK FRONT WILL APPROACH LATE ON FRI BUT WILL DISSIPATE OFF THE COAST. ANOTHER ONE WILL FOLLOW SAT MORNING BUT WILL ALSO FALL APART BEFORE REACHING THE AREA. AFTER THIS SECOND FRONT...SURFACE HIGH PRESSURE WILL BUILD TOWARD THE COAST ON SAT BRINGING SLIGHTLY STRONGER NORTH FLOW WHICH WILL PRODUCE STRONGER MIXING AT THE COAST. MODELS CONTINUE TO INDICATE HIGH BOUNDARY LAYER HUMIDITY AND A MARINE INVERSION SO THE COAST WILL MOST LIKELY CONTINUE TO SEE CLOUD COVER ESPECIALLY NORTH OF CAPE MENDO. THE MARINE LAYER MAY ALSO DEEPEN SLIGHT AND PUSH HIGH BASED STRATOCUMULUS CLOUD DECKS INTO THE INTERIOR. OFFSHORE FLOW WILL THEN DEVELOP SAT NIGHT INTO SUN AND THE CHANCES FOR LOW CLOUD DEVELOPMENT WILL DECREASE AS WARMER AIR ALOFT SMASHES THE MARINE LAYER DOWN. THE OFFSHORE FLOW WILL BRING SOME WARMING AND DRYING SUNDAY AS 850MB TEMPS INCREASE A FEW DEGREES. CONFIDENCE IS NOT HIGH THE COAST WILL WARM UP BUT IT SHOULD CLEAR OUT WITH MORE SUNSHINE. MODELS HAVE BEEN CONSISTENT ON SHOWING A COUPLE OF FRONTS AFFECTING NW CA NEXT WEEK. THE GFS AND ECMWF WERE IN BETTER AGREEMENT WITH THE FIRST FRONT EXPECTED TO BRING LIGHT RAIN AMOUNTS LATE MONDAY NIGHT INTO TUESDAY MORNING. THIS FRONT WILL BE PROGRESSIVE...SO A LONG-LIVED RAIN EVENT DOES NOT APPEAR LIKELY AT THIS TIME. AN UPPER LEVEL TROUGH ALONG WITH INCREASING INSTABILITY WILL FOLLOW TUESDAY AFTERNOON INTO WEDNESDAY MORNING. THIS TROUGH WILL LIKELY CREATE SUFFICIENT INSTABILITY FOR PERIODIC PRECIP. THE MODELS WERE IN FAIRLY GOOD AGREEMENT DURING THIS TIME FRAME AS WELL. THE GFS AND ECMWF FALL OUT OF SYNC TOWARD THE END OF THE WEEK AND DIFFERED CONSIDERABLY ON THE MAGNITUDE AND COVERAGE OF RAIN WITH ANOTHER FRONT. THE GFS WAS REALLY WET WITH A LONG PLUME OF HIGH PWATS AND HEAVY RAIN TAKING AIM ON THE AREA. THE ECWMF ON THE OTHERHAND KEEPS THE PRECIP MUCH LIGHTER WITH DEL NORTE COUNTY ON THE SOUTHERN EDGE OF THE RAIN MAX. FOR NOW WILL MAINTAIN A CHANCE OF PRECIP ON THU UNTIL THE MODELS COME INTO BETTER AGREEMENT. && .AVIATION...2145Z SATELLITE AND SURFACE OBSERVATIONS SHOW CLOUDS BRINGING IFR TO THE IMMEDIATE COAST, AND CLEAR SKIES ALLOWING VFR ELSEWHERE. ALONG THE COAST...EXPECT THE CLOUDS TO BECOME FURTHER ENTRENCHED TONIGHT, CAUSING IFR/LIFR. INLAND...EXPECT VFR TO PREVAIL WITH SOME CLOUDS/FOG FORMING IN THE INLAND VALLEYS, CAUSING IFR. && .MARINE...THE AFTERNOON BUOY OBSERVATIONS SHOW A NORTHERLY GENTLE TO MODERATE BREEZE WITH WAVE HEIGHTS RANGING FROM 3-4 FT. THE 1830Z ASCAT PASS OVER OUR WATERS SHOWED NORTHERLY WINDS OF 5-15 KT, WHICH MATCHES OUR FORECAST. A WEAK PRESSURE GRADIENT WILL MAINTAIN LIGHT WINDS NORTH OF CAPE MENDOCINO AND MODERATE WINDS SOUTH OF IT THROUGH FRIDAY. THE WINDS SHOULD INCREASE SLIGHTLY LATE FRIDAY AS THE GRADIENT BECOMES A LITTLE STRONGER IN ADVANCE OF AN APPROACHING FRONT, SO SC.Y'S WILL PROBABLY BE NEEDED SOUTH OF THE CAPE FRIDAY NIGHT. THE WEAK FRONT WILL MOVE ACROSS THE WATERS SATURDAY, WITH MOST OF THE ENERGY ASSOCIATED WITH IT PASSING TO OUR NORTH. AS THIS FRONT IS CROSSING OUR WATERS THE WINDS WILL PICK UP. A RIDGE WILL BUILD ACROSS THE REGION BEHIND THE FRONT, CAUSING INCREASED NORTHERLY WINDS AND SEAS LATE SATURDAY THROUGH EARLY NEXT WEEK. THE OTHER THING TO NOTE IS A LARGE LONG PERIOD SWELL GENERATED BY A DISTANT STORM WILL BEGIN MOVING THROUGH THE WATERS SATURDAY MORNING, PEAKING NEAR 10-12 FT AROUND 17 SECONDS SATURDAY NIGHT, THEN SUBSIDING ON SUNDAY. BREAKERS WILL BE AROUND 15 FT SATURDAY MORNING, BUILDING TO AROUND 18 FT BY SUNDAY MORNING BEFORE GRADUALLY SUBSIDING. THIS IS NOT HIGH ENOUGH FOR A SU.Y. WHILE SET BEHAVIOR IS EXPECTED, SHORT-PERIOD WIND-DRIVEN WAVES OF 3-8 FT SHOULD MIX WITH THIS SWELL SATURDAY AND SUNDAY TO MAKE IT LESS NOTICEABLE. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 9, 3:24 PM PDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 324 PM PDT THU OCT 9 2014 CAZ002>004-076-101400- MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 324 PM PDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-101400- REDWOOD COAST- 324 PM PDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LONG PERIOD SWELL FROM A DISTANT STORM WILL BUILD THIS WEEKEND BRINGING ABOVE NORMAL SURF AND THE POSSIBILITY OF SNEAKER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.